Skip to Main content Skip to Navigation
Journal articles

Topological cell decomposition and dimension theory in P-minimal fields

Abstract : This paper addresses some questions about dimension theory for P-minimal structures. We show that, for any definable set A, the dimension of the frontier of A is strictly smaller than the dimension of A itself, and that A has a decomposition into definable, pure-dimensional components. This is then used to show that the intersection of finitely many definable dense subsets of A is still dense in A. As an application, we obtain that any m-ary definable function is continuous on a dense, relatively open subset of its domain, thereby answering a question that was originally posed by Haskell and Macpherson. In order to obtain these results, we show that P-minimal structures admit a type of cell decomposition, using a topological notion of cells inspired by real algebraic geometry.
Document type :
Journal articles
Complete list of metadatas

Cited literature [13 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01188341
Contributor : Luck Darnière <>
Submitted on : Saturday, August 29, 2015 - 12:04:44 AM
Last modification on : Friday, June 5, 2020 - 4:06:07 AM
Document(s) archivé(s) le : Monday, November 30, 2015 - 10:11:41 AM

Files

p-min-t-cell.pdf
Files produced by the author(s)

Identifiers

Citation

Pablo Cubides-Kovacsics, Luck Darnière, Eva Leenknegt. Topological cell decomposition and dimension theory in P-minimal fields. The Journal of Symbolic Logic, Association for Symbolic Logic, 2017, 82 (1), pp.347-358. ⟨10.1017/jsl.2016.45⟩. ⟨hal-01188341⟩

Share

Metrics

Record views

380

Files downloads

255